# SDR 2007UALA02529

- Difficulty date: July 9, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 58,017 hours, 34,268 cycles
- Engine: Ge CFM56*
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED HEAVY ELEVATOR.  COULD NOT DUPLICATE ISSUE.  NO FINDINGS.
